# SDR 2019FA0000265

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: General aviation
- Aircraft: N1768G
- Make and model: Beech 35-B33
- Aircraft serial: CD509
- Engine: Cont IO470K
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Part number: IO470KCN
- Part serial: 92826R
- Condition: Failed
- Component part number: IO470KCN
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LOST OIL PRESSURE INFLIGHT - ENGINE SEIZED.
